# SDR SWAA2022021763342

- Difficulty date: January 22, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 59,491 hours, 36,468 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.88 CENTER SECTION ; 2022-58102 / REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.88 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02 PART USED: 143A5240-35 B/N: SW2022000185; [02] CORRECTED STEP 1 : REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.88 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02 PART USED: 143A5240-35 B/N: SW2022000185 SEE INDIVIDUAL SIGN OFF BELOW; [03] REPLACED STIFFENER FLOOR STRUCTURE LOCATED AT BS 540 BETWEEN BL0 AND LBL 24.88 CENTER SECTION IAW B737-700 SRM-51-10-02-0G-0 ITEM 9 AND SRM-51-40-02.
